# SDR 2007UALA03798

- Difficulty date: September 20, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 34,656 hours, 4,231 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ABOVE ROW 5 RT, 8 LT AND 15 ARE INOPERATIVE.    10-16-07     RELAMPED EMERGENCY LIGHTS IN ALL THREE POSITIONS.  ALL OP CHECKED  NORMALLY.
